| Model Number |
ETLW1613C124E |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
05/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii limb was implanted as part of the endovascular treatment of a 59mmx56.5mm abdominal aortic aneurysm. it was reported the patient returned for a follow-up , the cta performed showed a kink in the limb with mild thrombosis formation.The patient was asymptomatic.The patient has a duplex which showed monophasic flow through the limb 12 days later.The physician carried out an intervention procedure another two days later.At the time of the reintervention there was no flow in the limb, so a new limb was placed inside the thrombosed limb and bare metal stents were placed inside the limbs at the level of the kink.The thrombus squeezed out distal to the limb, and then a thrombectomy was performed.As per the physician the cause of the stent kink and thrombosis was as a result of the patients anatomy due as the iliac artery had a very acute bend coming off the distal aorta.No additional clinical sequelae was provided and the patient is fine.
Additional Manufacturer Narrative
B5; additional information received ; it was confirmed the link and occlusion only affected the reported etlw1613c124e limb.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.